| Model Number |
A70940A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the rigid arthroscope exhibited breakage to the light guide end face and insertion tip.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over twenty (20) years since the subject device was manufactured.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the "light guide end face damage" malfunctions would likely be related to an effect of a large mechanical force caused by an impact or fall.Olympus will continue to monitor field performance for this device.